# SDR A6WA2018111246157

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 33,801 hours, 32,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL IS CORRODED BETWEEN FS 559+64 TO FS 559+80. REMOVED SIDE SEAT RAIL, FABRICATED NEW SERVICEABLE SIDE SEAT RAIL AND INSTALLED IAW REO 601R-53-00-055 REV C DATED 2017-03-21.
